Non-Aspirin

Non-aspirin tablets, 2 per pack - 250 per box

I415

New

Non-aspirin tablets, 2 per pack - 250 per box Comparable to Tylenol®, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps

More details

In stock

List Price: $ 15.00

Our Price: $ 8.69

Quantity Discounts Call Us!

More info

Non-aspirin tablets, 2 per pack - 250 per box

Comparable to Tylenol®, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Formerly item #I-415. Active ingredient: Acetaminophen, 325 mg.

© 2003-2018 All Rights Reserved
-----------------------------------------------------------------------------------------------------------